Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taking antibiotics for superficial phlebitis affecting the leg, persisting pain. Any recommendations?

Hi, my mother has been diagnosed 6 weeks ago with superficial phlebitis affecting the leg/ankle. Believed to be caused from a brake to the ankle. Antibiotics have been administered but there is still a lot of pain, anything you would recommend? Is heat a good idea? She has had a sore swollen lump in her neck since being diagnosed with phlebitis, could this be a swollen gland caused by the phlebitis? Due to go for a biopsy in a weeks time. We are concerned that further investigations such as a biopsy would be harmful to the gland? thank you for your advice
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
From history it seems that you are having thrombophlebitis.
Apply ice pack 2-3 times a day fir 2-3 days.
Apply Thrombophob cream locally.
Having enlarge lymph node in neck might not have any relation with thrombophlebitis.
Biopsy does not have any bad effect on gland.
Ok and take care.
Answered: Sat, 30 Nov 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor